# SDR CALA0600094

- Difficulty date: March 22, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N14320
- Make and model: Boeing 7373T0
- Aircraft serial: 23371
- Aircraft time: 63,659 hours, 28,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546559
- Condition: Corroded
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FRAME CORRODED IN AFT BAGGAGE BIN AT FLOOR SUPPORT WEB FUSELAGE ATTACH AREA, STA 927 BETWEEN S26L AND S26R.  A SHEAR TIE WAS INSTALLED IAW SRM 53-00-07.
